MathSciNet Relay Station
MathSciNet bibliographic data
MR498491 12A70 (10G05)
Evans, Ronald J. Generalizations of a theorem of Chowla on Gaussian sums. Houston J. Math. 3 (1977), no. 3, 343–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement